# SDR IPXA09156385

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A579603000006
- Part serial: FH1261
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT CENTER FLAP L/E DENT BETWEEN FRAME 16 - 17.  REPAIRED PER EO A300-5750-32857-B.
